Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the representations of an integer as the sum of products of integers


Author: S. M. Johnson
Journal: Trans. Amer. Math. Soc. 76 (1954), 177-189
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9947-1954-0060532-1
MathSciNet review: 0060532
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Bellman, On some divisor sums associated with Diophantine equations, Quart. J. Math., Oxford Ser. (2) 1 (1950), 136–146. MR 0036255, https://doi.org/10.1093/qmath/1.1.136
  • [2] T. Estermann, On the representations of a number as the sum of three products, Proc. London Math. Soc. (2) vol. 29 (1929) pp. 453-478.
  • [3] -, On the representations of a number as the sum of two products, Proc. London Math. Soc. (2) vol. 31 (1930) pp. 123-133.
  • [4] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford, at the Clarendon Press, 1954. 3rd ed. MR 0067125
  • [5] A. E. Ingham, Some asymptotic formulae in the theory of numbers, J. London Math. Soc. vol. 2 (1927) pp. 207-208.
  • [6] E. Landau, Vorlesungen über Zahlentheorie, New York, 1947.
  • [7] E. C. Titchmarsh, Some problems in the analytic theory of numbers, Quart. J. Math., Oxford Ser. 13 (1942), 129–152. MR 0007403

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0060532-1
Article copyright: © Copyright 1954 American Mathematical Society